# SDR USAA050343

- Difficulty date: March 7, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - NR 5 SLAT SKIN, SEVERAL .250 INCH CRACKS, NR 5 SLAT LOWER SKIN L/E.  INSTALLED REPAIR DOUBLER.  (K)
